# SDR REXA2016050400898

- Difficulty date: May 4, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 19,040 hours, 18,364 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP OTBD HINGE ARM INBD FAIRING GUIDE IS CHAFED.  R & R GUIDE IAW SRM 51-42-06.
